# SDR SWAA2014012324436

- Difficulty date: January 16, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,773 hours, 16,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727D TO BS 767 RBL 20.  R & R SUPPORT IAW SRM & DRAWING.
